Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Gas Formation And Incomplete Urination After Taking I Pill?

i had protected sex on the 1st day of my periods and consumed an ipill within 24 hours.i had periods for 8 days. i normally have long periods.now its been20 days and i have gas problem but no nausea and urination seems incomplete.am i pregnant or is it an after effect of ipill
Sat, 28 May 2022
Report Abuse
General & Family Physician 's  Response
Hi,

You had sex on 1st day of periods. There was no chance of pregnancy that time and there was no need of Ipill. Ipill would cause menstrual irregularity for few months. You might have caught urine infection to give you symptoms like fullness of abdomen, incomplete urination. It's not side effect of Ipill.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Gas problem


Loading Online Doctors....
What Causes Gas Formation And Incomplete Urination After Taking I Pill?

Hi, You had sex on 1st day of periods. There was no chance of pregnancy that time and there was no need of Ipill. Ipill would cause menstrual irregularity for few months. You might have caught urine infection to give you symptoms like fullness of abdomen, incomplete urination. It s not side effect of Ipill. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician